Can anyone tell me what common reactions are? Soon after starting antibotic i received stabbing pains everywhere, burning in lower spine, numbness in legs,numbness in chest and face. I still have all those but in less intensity, but now I am itchy all over. Is this a common reaction or could it be an allergy to the medicine. I have also gained like 5 lbs in the last week(????)
Hi, I remember I was in alot of pain all over. Ihad to miss work for 10 days... When the pain stopped a bit, I remember itching all over also.. I had severe headaches for about a month. This was a few months ago and now I feel great... I just kept saying I had to go thru this to g et better. I have had lymes for 10 years. Good luck to you..
Hi harvick29. What meds are you taking? How long have you been taking them?
It sounds like you are herxing to me. Do you have hives with the itchiness? Hives can be a sign of an allergic reaction.
With herxes, many people experience an intensification of symptoms and/or they get new symptoms. The timing can vary, but many people herx at the beginning or change of treatment and every three to four weeks.
It is a good idea to document your symptoms daily. One easy way to do this is to list the three main symptoms you have each day and a numerical rating of their severity, from 1-10. Over time when you review this, you can see when your herxes occur and how you are responding to the meds.
Not to butt in but...I'v had many experiences with medication and reactions before all this happend to me regarding lyme.
I would take a bendrly and call the doctor ASAP. Cipro almost killed me from the reaction, and I had the same reaction as you are having but also stopped breathing.
When starting a new med Iwould not always think its herxing when you are having numbness. I know with Doxy. if you have numbness that is a very bad reaction to the drug and can do damage to your nerve ending. ( look it up wed) Again I know this from experience with the drug. I tried it one more time last week and the same thing happend to me after two pills. Bendrly did help I had to take it every four hours (one pill)...
Please call your doctor, reactions to drugs can kill one.